# SDR ARWA20071206

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 97,487 hours, 17,645 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC QUANTITY BELOW 6 GALLONS SYSTEM 3; HYDRAULIC SYSTEM 3 ELEVATOR OFF LIGHT "ON".  REMOVED AND REPLACED "O" RING AT LOWER FITTING OF REVERSIBLE MOTOR PUMP SHUTOFF VALVE NR 1-3 IN ACCORDANCE WITH M/M 29-22-01; OPERATIONAL CHECK AND LEAK CHECKED IN ACCORDANCE WITH M/M 29-22-01 AND FOUND NORMAL, NO LEAKS NOTED.  SERVICED NR 3 HYDRAULIC SYSTEM AS NEEDED IN ACCORDANCE WITH M/M 12-13-02.
